# SDR CA001030010

- Difficulty date: October 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Mtsbsi MU2B60
- Aircraft time: 7,897 hours
- Engine: Garrtt TPE3311
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 935A5008023
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

(CAN) UPON STARTING THE LT ENGINE, THE ENGINEER NOTICED SMOKE COMING FROM INSIDE THE COWLING. HE  SIGNALED THE PILOT TO ABORT THE START.  WHEN THE COWLS WERE OPENED  FUEL WAS NOTICED LEAKING OUT THE LINE CONNECTING THE FUEL PRESSURE TRANSMITTER AND THE HIGH PRESSURE FUEL PUMP FILTER. THE LINE WAS REPLACED AND THE ENGINE WAS INSPECTED FOR DAMAGE. THE FUEL LINE WAS DISASSEMBLED AND SOME ARCING WAS NOTICED UNDER THE IDENTIFICATION TAG. THE SUBMITTER BELIEVES THAT A WIRE MUST HAVE BEEN RUBBNG SOME TIME AGO, BECAUSE THERE WERE CURRENTLY NO WIRES IN THE AREA OF DAMAGE. ALL THE WIRES WERE INSPECTED AND NO FAULTS WERE FOUND.
